# SDR SWAA2022080225261

- Difficulty date: July 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR TRAILING EDGE SUPPORT ANGLE LOCATED ORSS280 AT RT WING 2022-372778 / [01] REPLACED SUPPOR ANGLE AND FASTENERS LOCATED ORSS280 AT RT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPOR ANGLE AND FASTENERS LOCATED ORSS280 AT RT WING I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 Ï¿½TEM 9. SEE INDIVIDUAL SIGN OFF BELOW.
